Irrationality proof of a $q$-extension of $\zeta (2)$ using little $q$-Jacobi polynomials

Volume 138 / 2009

Christophe Smet, Walter Van Assche Acta Arithmetica 138 (2009), 165-178 MSC: 11J72, 11J82, 33D45, 41A21. DOI: 10.4064/aa138-2-5

Authors

  • Christophe SmetDepartment of Mathematics
    Katholieke Universiteit Leuven
    Celestijnenlaan 200B–box 2400
    BE-3001 Leuven, Belgium
    e-mail
  • Walter Van AsscheDepartment of Mathematics
    Katholieke Universiteit Leuven, Belgium
    Celestijnenlaan 200B–box 2400
    BE-3001 Leuven, Belgium
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image